# SDR 08FDEA04330

- Difficulty date: October 13, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 40,987 hours, 22,509 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: A5724105920100
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON ACTUATOR BEAM STIFFENER IS CRACKED JUST OUTBD OF RIB 6A. REMOVED LEFT WING AILERON ACTUATOR BEAM UPPER ATTACH STIFFENER JUST OUTBD OF RIB 6A IAW A300-600 SRM 51-40-21.  FABRICATED A NEW STIFFENER IAW FEDEX EA 6-5720-123668.  LEFT WING AILERON ACTUATOR SUPPORT BEAM.   INSTALLED NEW STIFFENER IAW A300-600 SRM 51-40-21.
